Style & ShowbizBeauty

Roaccutane week 20

BeautyBy Sunday World
Roaccutane week 20

So 60mg a day is going well. So well in fact, I'm kicking myself that I didn't up the dose from the very start. My lips have got a little flakier, especially around the edge, and my chin shows signs of dryness, but apart from that everything has remained the same.

While the side effects have all been more than manageable, I am looking forward to the end of the Roaccutane course. Firstly I want rid of peeling lips. Secondly l can't wait to be clumsy again - like catch my hand on the top of a drawer, walk into something or scratch my arm - and not be left with a visible mark where a chunk of skin has been taken out. Honestly I have the arms and legs of an 11-year-old boy who has been jumping about the place.

Another really annoying, and painful, by-product of thinner skin is I've been sporadically experiencing blister-like sores on my feet when I where certain pairs of shoes. None of my footwear previously rubbed, but suddenly various pairs disfigure my feet! It won't be until mid-way through the day/evening that I'll realise, and by the time I get the shoes off the rubbing has turned into a wound.

But of course, it's worth it. And I count myself lucky that my journey thus far has been so easy. That is in part down to Dr Friedmann (http://www.theharleystreetdermatologyclinic.co.uk/dr-adam-friedmann.php), and the dose he prescribed.

"This is what we like to do in dermatology; improvement in life quality, because a few spots on your face can really destroy your confidence, destroy your quality of life. Get rid of those and you get a new lease of life," he explained to Cover Media.

"And it's not just acne it could be eczema, psoriasis, skin cancer. Anything that disfigures... get better and you get happy. That's why I enjoy this job."

Cover Media